# SDR SWIA200515672

- Difficulty date: October 8, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 7,527 hours, 6,530 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AP PITCH TRIM CAUTION MSG INFLIGHT DURING DESCENT.   REPLACED 1 H/RF CARD AND HORIZONTAL STAB CONTROL UNIT.  OPERATIONAL CHECK GOOD IAW 22-11-00, 22-12-00 AND 27-41-00, PN:  7060-9 SN: OFF 1218.
